# SDR TC8A98031

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SK
- Make and model: Doug DC-8-62F
- Aircraft serial: 46022
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Resistor
- Condition: Failed
- Location: Nr 2 Egt
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE NEEDED TO REDUCE POWER TO 1.70 EPR TO MAINTAIN EGT LIMIT DURING TAKEOFF.  ALSO, NOTED DURING IDLE EGT 375 DEGREES.  REPLACED NR 2 ENGINE EGT BALANCING RESISTOR AND CALIBRATED IAW MM 77-20-2.  NR 2 ENGINE RUN CARRIED OUT IAW TCA MIP CHPT 2, ALL READING WITHIN LIMITS, T/O AND IDLE.
